# SDR SWAA2014072530339

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 21,276 hours, 12,604 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD STRAP CORRODED AT BS 767+5.5 BETWEEN LBL 20 TO RBL 20.  REPAIRED STRAP IAW SRM.
